# SDR UALA2012062903494

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 62,471 hours, 22,130 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Cable
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR GREEN POWER LIGHT IS NOT ILLUMINATED.  FOUND POWER CORD DISCONNECTED.  RECONNECTED POWER CORD, PERFORMED TEST.  TESTED OK.  OPS NORMAL.
